PHA UK Homepage
Forum Home Forum Home > Available Forums > PH Related Messages + Information
  New Posts New Posts RSS Feed - bowel problems
  FAQ FAQ  Forum Search   Register Register  Login Login

bowel problems

 Post Reply Post Reply
Author
Message
kasa x View Drop Down
Member
Member


Joined: 17 Jan 2011
Location: hampshire
Points: 48
Post Options Post Options   Thanks (0) Thanks(0)   Quote kasa x Quote  Post ReplyReply Direct Link To This Post Topic: bowel problems
    Posted: 03 May 2012 at 8:43pm
hi hope every 1 is feeling ok at the moment,i just wondered if any one suffers from upset stomach while taking sidenafil,i do get bowel problems, because i have ibs and divertitulitis,had a ct scan on the colon last july august, and they said it was all ok,iHAVE JUST UPPED MY SILDENIFIL TO 50MGS THE LAST MONTH AND IT SEEMS IT HAS GOT WORSE,JUST WONDERED IF ANY BODY ELSE HAS HAD THE SAME PROBLEM KASA X
kasa x
Back to Top
Karen View Drop Down
Member
Member
Avatar

Joined: 21 Oct 2010
Location: Essex
Points: 592
Post Options Post Options   Thanks (0) Thanks(0)   Quote Karen Quote  Post ReplyReply Direct Link To This Post Posted: 03 May 2012 at 10:26pm
I too have IBS, I never thought that the drugs would do anything to this. But maybe you are right cos i never had this before . I take Sildenafil.
Back to Top
Lu Lu View Drop Down
Member
Member
Avatar

Joined: 24 Oct 2010
Location: Kent
Points: 174
Post Options Post Options   Thanks (0) Thanks(0)   Quote Lu Lu Quote  Post ReplyReply Direct Link To This Post Posted: 04 May 2012 at 9:49am

I have diverticulitis and I haven't noticed any change?

You will never live today again so live it to the full
Back to Top
Annie** View Drop Down
Member
Member
Avatar

Joined: 08 Nov 2010
Location: bucks uk
Points: 321
Post Options Post Options   Thanks (0) Thanks(0)   Quote Annie** Quote  Post ReplyReply Direct Link To This Post Posted: 05 May 2012 at 6:42pm
I am on 50mg sildenafil and when first on it i did have a few problems but they soon sorted themselves out. it all takes time
Back to Top
Carole View Drop Down
Member
Member
Avatar

Joined: 26 Aug 2011
Location: Halifax
Points: 486
Post Options Post Options   Thanks (0) Thanks(0)   Quote Carole Quote  Post ReplyReply Direct Link To This Post Posted: 06 May 2012 at 9:18am
I am on 100 mfs three times a day and do not have that problem but have other 
Robles related to this drug.  As they say, give it time and it may settle.  Hope so.

Carole
CA
Back to Top
Ken\'s Barbie View Drop Down
Member
Member
Avatar

Joined: 30 Apr 2012
Location: West Lancs
Points: 178
Post Options Post Options   Thanks (0) Thanks(0)   Quote Ken\'s Barbie Quote  Post ReplyReply Direct Link To This Post Posted: 06 May 2012 at 10:05am
A couple of year before I was diagnosed I want sent for a sigmoidoscopy, which was horrific but clear.  I still have alternate constipation and diahorrea in spells, but it's something I have learnt to cope with over time.  Still not nice though
Good humoured positivity is far better than grumpy negativity
Back to Top
jent View Drop Down
Member
Member


Joined: 21 Oct 2010
Points: 45
Post Options Post Options   Thanks (0) Thanks(0)   Quote jent Quote  Post ReplyReply Direct Link To This Post Posted: 11 May 2012 at 5:55pm
Hi,
 
My son Stephen takes 20mg three times a day.  He also developed bowel problems.  Well, not exactly a problem, but he does go about three times a day.  I think it's one of the side effects.
 
Jen
 
Back to Top
linda b View Drop Down
Member
Member
Avatar

Joined: 31 Oct 2010
Location: TELFORD SHROPSH
Points: 14
Post Options Post Options   Thanks (0) Thanks(0)   Quote linda b Quote  Post ReplyReply Direct Link To This Post Posted: 11 May 2012 at 8:20pm
Hi Kasa, 
 Yes i was also diagnosed with diverticulitis about 10 years ago, so like a lot of folk on here have ongoing bowel problems including blood in the motions, which is why i was sent for tests in the first place. but it is something we learn to live with. ie. constipation and  loose motions. 
I went onto sildenafil about 4 years ago, after having a pulmonary endarterectomy for my PH. but i dont think it has affected my bowels, i take 50mg three times a day (150mg)  but as with all health matters we vary from person to person, so ask your GP next time you see him if any symptoms become worse, or becomes a problem for you. 

Thumbs Up  Linda.b
linda b
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down